MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAK DISPOSABLES STRAIGHT KIT; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. FIBERTAK DISPOSABLES STRAIGHT KIT; ORTHOPEDIC MANUAL SURG INSTR
Model Number FIBERTAK DISPOSABLES STRAIGHT KIT
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a bankart surgery the drill could not be guided through the drill sleeve, it is blocked.Drill sleeve not large enough for the associated drill.There was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint is not confirmed.One unpackaged ar-3638ds serial/batch number (b)(6) was received for investigation.Functional testing found that the drill goes through the straight drill guide without resistance.Visual evaluation found that the flexible obturator tip was bent.Measurement inspection found that the devices are within drawing specifications.No problem found.

Brand Name
FIBERTAK DISPOSABLES STRAIGHT KIT
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19332329
Report Number1220246-2024-03414
Device Sequence Number3076559
Product Code LXH
UDI-Device Identifier00888867287440
UDI-Public00888867287440
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERTAK DISPOSABLES STRAIGHT KIT
Device Catalogue NumberAR-3638DS
Device Lot Number14975839
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/03/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2022
Initial Report FDA Received Date05/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown